# SDR QXEA200700026

- Difficulty date: January 11, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 14,359 hours, 14,391 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Buss Bar
- Part number: 697070642
- Condition: Broken
- Location: Prop Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT NR 2419: PROP DEICE CAUTION LIGHT ILLUMINATED WHEN PROP NR 1 CYCLES ON.  LOAD SHOWN NORMAL ON ELECTRICAL PAGE.  FLIGHT DIVERTED TO BOI.  MAINTENANCE REPLACED BROKEN BUSS BAR STRAP ON  NR 1 PROP NR 4 BLADE WITH SERVICEABLE UNIT.  C/W FUNCTIONAL TEST IAW AMM TASK 30-61-00-720-801.  SYSTEM OPS NORMAL.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
